Invariant Measures for a Random Evolution Equation with Small Perturbations
Author: Xi, Fu
Source: Acta Mathematica Sinica, Volume 17, Number 4, October 2001 , pp. 631-642(12)
Abstract:In this paper we consider a random evolution equation with small perturbations, and show how to construct coupled solutions to the equations. As applications, we prove the Feller continuity of the solutions and the existence and uniqueness of invariant measures. Furthermore, we establish a large deviations principle for the family of invariant measures as the perturbations tend to zero.
Document Type: Research Article
Affiliations: Email: firstname.lastname@example.org
Publication date: 2001-10-01